Algebra, Logic and Topology

 

Latest News
The web page of CMUC moved to http://cmuc.mat.uc.pt

 
   

Members

Seminars

Events

Publications

 
 

details

.: download

Author(s)
Jorge Picado; Maria João Ferreira;

Title
The semicontinuous quasi-uniformity of a frame, revisited

Abstract
In this note we present a new treatment of the pointfree version of the semicontinuous quasi-uniformity based on the new tool of the ring of arbitrary (not necessarily continuous) real-valued functions made available recently by J. Gutiérrez García, T. Kubiak and J. Picado [Localic real functions: a general setting, Journal of Pure and Applied Algebra 213 (2009) 1064-1074]. The purpose is to show how the basic facts about the semicontinuous quasi-uniformity can be easily presented and proved with that tool at hand.

Preprint series
Pré-publicações do Departamento de Matemática da Universidade de Coimbra

Issue
09-30

Year
2009

 
     
 

CMUC
Apartado 3008,
3001 - 454 Coimbra, Portugal
T:+351 239 791 150
F:+351 239 793 069
cmuc@mat.uc.pt
-
developed by Flor de Utopia